# SDR DALA2016051704025

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WC 2337-01151-09 AT BS 1500, RBL 28 FOUND GOUGE ON LWR FLOORBEAM.  ACCOMPLISHED PERMANENT REPAIR ON BS 1500, RBL 28 LWR FLOORBEAM REF ER/A 544741-14, REV ORIGINAL REF  THIS LOGPAGE & NRC 100-264 FOR REPAIR ACCOMPLISHMENT REF LOGPAGE 249110 FOR DTE         ACCOMPLISHMENT AND TRACKING OF REPAIR.
